Ghent University Academic Bibliography

Advanced

A suicidal fatality following an overdose with varenicline

Christophe Stove UGent, Els De Letter UGent, Michel Piette UGent and Willy Lambert UGent (2011) THERAPEUTIC DRUG MONITORING. 33(4). p.474-474
Please use this url to cite or link to this publication:
author
organization
year
type
conference
publication status
published
subject
in
THERAPEUTIC DRUG MONITORING
Ther. Drug Monit.
volume
33
issue
4
pages
474 - 474
conference name
12th International congress of Therapeutic Drug Monitoring and Clinical Toxicology
conference location
Stuttgart, Germany
conference start
2011-10-02
conference end
2011-10-06
Web of Science type
Meeting Abstract
Web of Science id
000292761500038
ISSN
1536-3694
language
English
UGent publication?
yes
classification
C3
copyright statement
I have transferred the copyright for this publication to the publisher
id
2120015
handle
http://hdl.handle.net/1854/LU-2120015
date created
2012-05-30 09:54:15
date last changed
2012-08-02 11:04:45
@inproceedings{2120015,
  author       = {Stove, Christophe and De Letter, Els and Piette, Michel and Lambert, Willy},
  booktitle    = {THERAPEUTIC DRUG MONITORING},
  issn         = {1536-3694},
  language     = {eng},
  location     = {Stuttgart, Germany},
  number       = {4},
  pages        = {474--474},
  title        = {A suicidal fatality following an overdose with varenicline},
  volume       = {33},
  year         = {2011},
}

Chicago
Stove, Christophe, Els De Letter, Michel Piette, and Willy Lambert. 2011. “A Suicidal Fatality Following an Overdose with Varenicline.” In Therapeutic Drug Monitoring, 33:474–474.
APA
Stove, C., De Letter, E., Piette, M., & Lambert, W. (2011). A suicidal fatality following an overdose with varenicline. THERAPEUTIC DRUG MONITORING (Vol. 33, pp. 474–474). Presented at the 12th International congress of Therapeutic Drug Monitoring and Clinical Toxicology.
Vancouver
1.
Stove C, De Letter E, Piette M, Lambert W. A suicidal fatality following an overdose with varenicline. THERAPEUTIC DRUG MONITORING. 2011. p. 474–474.
MLA
Stove, Christophe, Els De Letter, Michel Piette, et al. “A Suicidal Fatality Following an Overdose with Varenicline.” Therapeutic Drug Monitoring. Vol. 33. 2011. 474–474. Print.